Notifications
Clear all

AntiDepressants


sadsack
Posts: 8
Topic starter
(@sadsack)
Active Member
Joined: 13 years ago

After years of being on antidepressants I came off them last year in a hope that I would manage on something natural due to the fact that I was constantly fatigued and impotent. Sadly I have had to start using them again, my question is...have any males managed to find a way of overcoming these problems by way of suppliments etc. I have tried Viagra but it did'nt work for me. Perhaps I'm not exercising enough or trying hard enough...I don't know?
I would appreciate all suggestions, thank you good people.

7 Replies
ChrisRams
Posts: 1756
(@chrisrams)
Noble Member
Joined: 15 years ago

Just a thought - have you been checked out for diabetes? Impotence is a side effect of untreated diabetes. Doctors are well used to helping out with impotence, and really you need to get your GP involved.

Reply
Richard Lawton3
Posts: 228
(@richard-lawton3)
Estimable Member
Joined: 15 years ago

Perhaps I'm not exercising enough or trying hard enough...I don't know?
I would appreciate all suggestions, thank you good people.

Sexual dysfunction is one of the most common features of depression and one of the most common side effects of antidepressants, so it's nothing to do with lack of effort on your part. You're on the receiving end of a double whammy. I believe there are some antidepressants that have less of an impact on libido, so you could try asking your GP if there's a better option for you.

Sexual energy is a fundamental part of our life-force. It's hard to be positive when it's depressed, and the fact of it being depressed can itself be depressing. Something of a vicious circle. Basically you need a plan to start resolving the underlying depression and work towards coming off the antidepressants.

I think the first thing is to discuss the issue with your GP. He may be able to recommend a different medication or perhaps a lower dosage. Good luck with it.

Reply
TimRobinson
Posts: 1
(@timrobinson)
New Member
Joined: 12 years ago

After years of being on antidepressants I came off them last year in a hope that I would manage on something natural due to the fact that I was constantly fatigued and impotent. Sadly I have had to start using them again, my question is...have any males managed to find a way of overcoming these problems by way of suppliments etc. I have tried Viagra but it did'nt work for me. Perhaps I'm not exercising enough or trying hard enough...I don't know?
I would appreciate all suggestions, thank you good people.

Finest way to be health and high potency is to maintain your health and be fit.

I am an author to many Viagra like pharmacy , As i have researched through these topics i found that instead of taking Viagra or any other it is better to Be fit and healthy to maintain potency.

Many Experts suggests that your impotency can be easily overcome through doing regular exercise and keeping yourself best fit.

It is , Viagra or etc, are taken only when these natural ways fails. Antidepressants are specially made for depression but it is found that many antidepressants also act on impotence since impotence is related to depression.

In recently a antidepressants has failed to cure depression but it is considered that it will act as Female enhancer.

Reply
Galee
Posts: 4
(@galee)
New Member
Joined: 10 years ago

Hi Sadsack,
Some effective tips for you to reduce depression.
Do start mild exercises like yoga and take deep breath in fresh air. Talk with your family and friends and share your problems with them. Engage in physical activity and start exercise, sport or any physical activity. Increase your water intake and eat well balanced diet plan. Avoid alcohol and smoking and sleep for 8 hours a day.
[url]Alamo Heights weight loss[/url]

Reply
irvinelampson
Posts: 1
(@irvinelampson)
New Member
Joined: 10 years ago

I think you have problem of erectile dysfunction.There are lots of meds are available in the market to get rid of impotence.But before taking it just concern with your doctor because they having some side effects also.

Reply
AdamMartin
Posts: 1
(@adammartin)
New Member
Joined: 7 years ago

If the Viagra along with supplement are not useful then you must use pills like cilalis and levitra which may be very useful for you.

For more visit : [url]Men health[/url]

Reply
John Moses
Posts: 1
(@john-moses)
New Member
Joined: 4 years ago

I agrree with sadsack what he said about ed ,buy its not a feature, ED has many factors,to treat it,consult your doctor before taking any treatment

Reply
Share: